Witch 4 days early?

Discussion in 'Trying To Conceive' started by Snowball, Oct 9, 2008.

  1. Snowball

    Snowball Resident badass

    Joined:
    Nov 12, 2007
    Messages:
    11,233
    Likes Received:
    0
    I'm a bit baffled. My cycles are always regular but last night I started spotting and today I have the witch here in full force, 4 days earlier than scheduled!

    The only thing I can think of is I ov'd on time this cycle. Normally I ov on CD16-20 but this time I ov'd on CD14. My LP was still 11 days. I think it was caused by me taking vit b6. Shoudl I keep up the b6 and oving earlier or do you think that would ruin my chances. I just don't want to mess up another cycle:cry:
     
  2. Lyns

    Lyns Mama to two <3

    Joined:
    Jul 4, 2008
    Messages:
    5,632
    Likes Received:
    0
    I thik the B6 probably did it hun....it brought Ov earlier for me too when i took it the first month. And AF earlier too. Not easy to adjust the LP overnight seemingly.

    I reduced dosage a bit (and I'm taking EPO and Agnus Castus as well) and last couple of months my LP had got to 11 days (major milestone for me - it was 9) but i was oving normal time again!

    What are you actually taking it for if you cycle is regular and your LP 11 days?
     
  3. Snowball

    Snowball Resident badass

    Joined:
    Nov 12, 2007
    Messages:
    11,233
    Likes Received:
    0
    I was taking it because when I've been oving on CD20 my LP has only been 8 days long :( 11 days is the longest I go but my LP seems to vary a lot so I wanted to try and get it a regular length. Is there anything that will do that?
     
  4. Lyns

    Lyns Mama to two <3

    Joined:
    Jul 4, 2008
    Messages:
    5,632
    Likes Received:
    0
    Thats pretty much what I'm trying to do. I don't think theres any magic wand, but you could keep going with the B6 (what dose so you take) and take something like Agnus Castus too.

    I think they still need a couple of months to settle down to show a true effect though...never easy this TTC lark is it?
     
  5. hekate

    hekate An Angel & an Earth Child

    Joined:
    Aug 19, 2008
    Messages:
    2,455
    Likes Received:
    0
    I started the b-vitamin well over month ago and my period was also early...I am really worried about planning my next insemination as I think I will probably Ov early again...maybe we should stop taking the vitamins....
     

Share This Page

  1. This site uses cookies to help personalise content, tailor your experience and to keep you logged in if you register.
    By continuing to use this site, you are consenting to our use of cookies.
    Dismiss Notice